MathSciNet Relay Station
MathSciNet bibliographic data
MR1785078 (2001g:76011) 76D03 (35Q30 76D05)
Kozono, Hideo; Taniuchi, Yasushi Bilinear estimates in BMO and the Navier-Stokes equations. Math. Z. 235 (2000), no. 1, 173–194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement